# SDR UPS04842351

- Difficulty date: April 2, 2004
- Submitted: May 5, 2004
- Operation: Air carrier
- Aircraft: N748UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45948
- Aircraft time: 66,820 hours, 26,005 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C1,  MAIN DECK FLOOR PANEL CORRODED STA 50 LBL 14.    REMOVED CORROSION IAW DC8 SRM 51-1-8. OUT OF LIMITS. FABBED SPLICE PLATES IAW DC8 SRM 53-2-3; LOCATED, DRILLED, AND COUNTERSUNK NEW FLOOR PANEL SECTION IAW DC8 SRM 51-1-24. ALOD & PRIMED IAW DC8 SRM 51-1-8. INSTALLED ROLLER TRAY FITTING IAW DC8 SRM 51-1-21A, INSTALLED FLOOR PANEL SECTION AND CEILING PANELS IN LOWER PIT A IAW DC8 SRM 51-3-0 & 51-3-1.
